# SDR FDEA201710273082

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION AT RT WING FIXED LEADING EDGE SKIN AT CORNER 5 OF SLAT ACTUATOR ACCESS DOOR INBD CORNER, FOUND APPROX CRACK 1.00 INCH IN LENGTH, STA XOS 491. RT WING FIXED LEADING EDGE SKIN AT CORNER 5, SLAT ACTUATOR ACCESS DOOR FWD INBD CORNER STA XOS 491 CRACKED AREA CARRIED OUT REPAIR PER SRM 57-40-01-2R FIG 201 REPAIR 17. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
